MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIGHT; Stimulator, thalamic, epilepsy, implanted

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIGHT; Stimulator, thalamic, epilepsy, implanted
Model Number B31030
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that while pulling the tunneler from chest to skull pocket with dual extension carrier, there was significant bleeding from neck/extension tract to chest pocket.It was noted that the tunneling from skull to chest was difficult and tight.It was then noted that the pulling of tunneler with extension carrier and extension to skull from chest was difficult as well.Once, the extensions were pulled to the skull subgaleal pocket from the chest subclavicular pocket, bleeding wasnoticed coming from the extension neck tract to the chest pocket.The physician then had the resident hold pressure on neck to stop the bleeding while he had a gen surgery consult come into room to advise.He felt that the bleeding was venous in nature and would check back in 40 minutes to advise.The anesthesiologist then administered 350 mg.Txa for bleeding and compression was resumed on neck area.The duration of time for compression at this time was 10 minutes and pressure on neck was held for another 20 minutes after administration of first dose of txa.At the 30 minute mark, hcp advised that flo seal be pushed up tract from chest pocket and then pressure be resumed to neck.At about 40 minutes the gen surgeon came into the room and it was noted bleeding had lessened significantly.The anesthesiologist then administered a second dose of 350 mg.Txa and pressure on neck was resumed for 10 more minutes.At about an hour, pressure on neck was removed and it was noted that the bleeding had stopped.Hcp then instructed to close pocket andclose incisions.There was a tyrx pouch used for the device in pocket.The time of case was extended by at lead 1.5-2 hours due to difficulty with tunneler and complications caused by bleeding.The patient was originally booked for out-patient procedure and then changed to overnight observation due to this complication as well.

Brand Name
SENSIGHT
Common Device Name
Stimulator, thalamic, epilepsy, implanted
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24639870
Report Number3004209178-2026-04953
Device Sequence Number15901875
Product Code MBX
UDI-Device Identifier00763000426361
UDI-Public(01)00763000426361(17)271103(10)HG96BJG
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB31030
Device Catalogue NumberB31030
Device Lot NumberHG96BJG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/19/2026
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age18 YR
Patient SexMale